# SDR CALA2025101309930

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 81,102 hours, 35,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO DOOR 1L NOT SECURED.  EMERGENCY EXIT SIGN NEXT TO DOOR 1L IS SECURED. SECURED PANEL ADJACENT TO DOOR 1L EMERGENCY EXIT SIGN WITH TAPE. OK TO APPLY NEF 2522CL FOR LOSE PANEL. EMERGENCY EXIT SIGN NEXT TO DOOR 1L IS SECURED. SECURED PANEL ADJACENT TO DOOR 1L EMERGENCY EXIT SIGN WITH TAPE. OK TO APPLY NEF 2522CL FOR LOSE PANEL DEFERRED DIRECTLY BY TOMC REPLACED BROKEN UPPER INBOARD SUPPORT HOOK REF IPC 25-23-00, PANEL SECURED, EMERGENCY LIGHT OP CHECKED NORMAL.PARTS USED: 31-2524-3-0007, QTY :1
